# SDR DALA2016041002778

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LT INTERCOSTAL UPPER ANGLE BETWEEN BS 1480-1500, LBL 24.5 UNDER OTBD SIDE OF TRANSITION PANEL.  REMOVED CORROSION ON AFT CARGO LT INTERCOSTAL UPPER ANGLE FOUND TO BE EXFOLIATED 50 PERCENT AND CRACKED OUT OF LIMITS IAW SRM 53-00-04.  ALLOWABLE DAMAGE 1 DETAIL II.  ORIGINAL MATERIAL .050 IAW DWG 146N5448, REV K 4" L X 1" W X .025.  R & R IAW SRM 51-40-05, PG 3, FIG 1 AND SRM 51-40-02, PG 21.
